Facebook Pixel
EmpowHER Guest

Plan B or Implantation Bleeding/Could I Be Pregnant

By Anonymous August 12, 2016 - 12:25pm
Rate This

On Aug 1st me and my partner were intimate the condom broke and I took plan b 22 hours after it happened.It was during my fertile days and I was 3 days away from ovulation.Before I took the pill I had strong cramping in my abdomen, Day 2 after I took the pill I had some light naseau and steady amounts of vaginal discharge, Day 3 I had more light naseau and felt weak same amount of discharge , Day 4 I was exhausted nearly slept all day,Day 5 I had a sore throat,I slept a lot and I had a mild headache,Day 6 same symptoms plus stomach twitches and very gassy,Day 7 same symptoms, Day 8 same symptoms plus a mild throbbing pain in left ovary and a sore neck , Day 9 same thing and I was extremely itchy all over my legs and ankles and my sore throat turned itchy, Day 10 mild headache,naseau and nipples were sore to the touch,Day 11 itchy throat, some light vaginal itching looked red in color like an increased blood flow, naeasu\ gagging,mild cramping, very light spotting no flow only when I go to the bathroom and wipe, Day 12 mild spotting still no flow some naseau/faint possible cramping/stomach twitching...... Ive been sleeping way too much during the day and im up by 3-5am everyday,i have waves of naseau everyday and the spotting is so light if i didnt use the bathroom i wouldnt know it was there its not nearly enough to fill a pad or tampon just a few spots here and there and it started less than 24 hours ago, any one have any ideas? could these all be plan b side effects?

> Date of LMP:07/24/16
> Cycle length 26 days
> Date of conception:08\1\16
> Ovulation date:8\5\16
> Date of next expected period:08/19/16

Add a Comment1 Comments

HERWriter Guide

Hi Anon
Thank you for your post!
Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so your risk is very small. Side effects can include stomach aches, headaches, nausea and a generally feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If you don’t get your next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.
Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

It sounds like you have had a very severe reaction to emergency contraception. If not, then it's a coincidence in timing and you may be dealing with a virus. Please see a doctor about this.


August 12, 2016 - 6:53pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!